# SDR SWIA200515474

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 1,472 hours, 1,028 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9MOD1
- Part serial: 0644
- Condition: Malfunctioned
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE.  REPLACED NR 1 RUDDER LIMITER ACTUATOR IAW CRJ MM 27-25-03.  OPERATIONAL CHECK GOOD.
